The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1976 vol.25)
pp: 528-532
S. Rudeanu , Institut de Mathematiques, Universite d'Oran
ABSTRACT
A square root of an isotone Boolean function f with respect to a variable xi was defined by Reischer and Simovici [10] as a Boolean function s such that holds identically. More generally, given a partition (T,Y,Z) of the set X = (x1,???,xn) of variables, we may be interested in finding a functional decomposition of the form
INDEX TERMS
Boolean equations, Boolean functions, . functional decompositions, square roots.
CITATION
S. Rudeanu, "Square Roots and Functional Decompositions of Boolean Functions", IEEE Transactions on Computers, vol.25, no. 5, pp. 528-532, May 1976, doi:10.1109/TC.1976.1674641
33 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool